Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unique decomposition of Riemannian manifolds


Authors: J.-H. Eschenburg and E. Heintze
Journal: Proc. Amer. Math. Soc. 126 (1998), 3075-3078
MSC (1991): Primary 53C20; Secondary 53C12
DOI: https://doi.org/10.1090/S0002-9939-98-04630-9
MathSciNet review: 1473665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an extension of de Rham's decomposition theorem to the non-simply connected case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C20, 53C12

Retrieve articles in all journals with MSC (1991): 53C20, 53C12


Additional Information

J.-H. Eschenburg
Affiliation: Institut fur Mathematik, Universität Augsburg, D-86135 Augsburg, Germany
Email: eschenburg@math.uni-augsburg.de

E. Heintze
Affiliation: Institut fur Mathematik, Universität Augsburg, D-86135 Augsburg, Germany
Email: heintze@math.uni-augsburg.de

DOI: https://doi.org/10.1090/S0002-9939-98-04630-9
Keywords: Riemannian products, indecomposable Riemannian manifolds, irreducible Riemannian manifolds, de Rham's theorem
Received by editor(s): February 28, 1997
Communicated by: Christopher Croke
Article copyright: © Copyright 1998 American Mathematical Society